IJPAM: Volume 98, No. 1 (2015)
BINOMIAL APPROXIMATION BY -FUNCTIONS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. The result in pointwise negative binomial approximation for a non-negative integer-valued random variable proposed by [#!KT!#] could not be applied to the case of . In this study, we determine a non-uniform bound on this approximation for .
Received: August 18, 2014
AMS Subject Classification: 60F05, 62E17
Key Words and Phrases: negative binomial approximation, negative binomial distribution, non-uniform bound, point metric, Stein's method, -functions
Download paper from here.
DOI: 10.12732/ijpam.v98i1.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 33 - 38
-FUNCTIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.